It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm sorry you're having a flare-up. I had them occasionally even on Accutane, but I thought it might be hormonal (I'm a girl)/menstrually related. All I can recommend is that you try using a mixture of 10% over-the-counter Benzoyl peroxide mixed with hydrocortisone cream (also in the drugstore) on cysts. Unfortunately, I used that to deflate the cysts and bring them to a head---you seem to be having the opposite problem. Be warned--it would also make the skin pink there for a while (I preferred a red, flattened batch of skin to a fat zit). All I can recommend you do is use salicylic acid astringent to dry up the scabs/zits and wait to see your dermatologist.

Is it possible you're using a product that exacerbates your acne--aftershave or something?





All times are GMT -7. The time now is 06:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!